All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Krzysztof R. Apt
''Direct proofs of order independence''
( 2011, Vol. 31 No.1 )
We establish a generic result concerning order independence of a dominance relation on finite games. It allows us to draw conclusions about order independence of various dominance relations in a direct and simple way.
Keywords: dominance relations, order independence, hereditarity, monotonicity
Manuscript Received : Jul 13 2010 Manuscript Accepted : Jan 04 2011

  This abstract has been downloaded 1625 times                The Full PDF of this paper has been downloaded 155958 times